# SDR UPS08853742

- Difficulty date: October 2, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATE REPAIR EFN 7021991074 ORIGINAL NRC 289037 LEFT AFT EMERGENCY DOOR CRACKED ON FRAME FLANGE RADIUS FORWARD CORNER.  REPAIRED SRM 52-02-00 FIG 002.
